weakness in the legs and arms

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bulldog
Regular Member


Date Joined Jan 2008
Total Posts : 28
   Posted 4/25/2008 12:54 PM (GMT -7)   
is this anxiety or is this withdraels going from one ad to another ad if it is from changing  ad to a new ad let me know?

jordaNZone
Veteran Member


Date Joined Sep 2006
Total Posts : 752
   Posted 4/25/2008 2:04 PM (GMT -7)   
Hi bulldog..to set your mind at ease how about contacting your doctor/nurse, describe the symptoms you are experiencing - and together you can determine if an appt is necessary just to be on the safe side :)
Maree
 'Raindrops on roses..'


yana
Regular Member


Date Joined Feb 2008
Total Posts : 220
   Posted 4/25/2008 3:47 PM (GMT -7)   
ditto
Never work just for money or for power. They won't save your soul or help you sleep at night.
~Marian Wright Edelman~


I have discovered that all human evil comes from this, man's being unable to sit still in a room.
~Blaise Pascal~


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/25/2008 4:12 PM (GMT -7)   

Dear bulldog, I know you have health anxiety but you just started a new med today so talk with your PCP and see if he thinks this is a side effect and you should keep going.

I have great faith in you so you keep the faith my friend.
Kitt

 


 
Kitt, Moderator: Anxiety ~ Panic 
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


percycat
Veteran Member


Date Joined Jul 2005
Total Posts : 1952
   Posted 4/25/2008 4:16 PM (GMT -7)   
Hang in there, bulldog! If it is either of those things that you're worried about, remind yourself that it can't really hurt you. It feels very uncomfortable and probably frightening, but neither anxiety nor withdrawal can seriously injure you. Do try to get in touch with your doctor to see what he/she thinks is really going on, and what your options are.

percycat

wen4003
Veteran Member


Date Joined Aug 2007
Total Posts : 1193
   Posted 4/25/2008 4:36 PM (GMT -7)   

Hi Bulldog,

I agree with everyone else, call your doc, describe what's going on and go from there.  Hope you feel better soon.

Take care,

Wen


Co-Moderator Anxiety/Panic Disorders

Every little bit helps, please donate to HW if you can!   http://www.healingwell.com/donate 

I am in no way a medical professional, any advice given is purely on an amateur level.

Please seek professional advice from your doctor.

Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea

Rx: Abilify, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin LA, Rozerem, Valium

“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”

Top Fuel pro - Bob Vandergriff, Jr


crying
Regular Member


Date Joined Jul 2006
Total Posts : 263
   Posted 4/25/2008 6:03 PM (GMT -7)   
Im right behind everyone else, check with your doc. It could be nothing but better safe than sorry.

Hope you feel better soon!
Puttin' the Fun in Dis-fun-ction!

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:14 AM (GMT -7)
There are a total of 2,734,573 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151342 registered members. Please welcome our newest member, Auroracousland.
214 Guest(s), 4 Registered Member(s) are currently online.  Details
rocckyd, maria2016, FamilyGuy, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer